# SDR UALA2013012900543

- Difficulty date: January 28, 2013
- Submitted: February 14, 2013
- Operation: Air carrier
- Aircraft: N409UA
- Make and model: Airbus A320-232
- Aircraft serial: 462
- Aircraft time: 63,892 hours, 23,573 cycles
- Engine: Iae V2527A5
- System (JASC): 7160 · Engine Air Intake System
- Part: Structure
- Condition: Damaged
- Location: Nr 1 Inlet
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENG INLET SOUNDPROOFING MATERIAL 12 O'CLOCK POSITION HAS APPROX ONE INCH HOLE.  REPAIRED DAMAGE PER MT 72-017.
